# SDR DALA2014123106836

- Difficulty date: December 30, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 56,129 hours, 24,185 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

29D SEAT EMERGENCY LIGHT FOUND INOPERATIVE.  REPAIRED DAMAGE WIRE IAW SWPM 20-30.
